Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    ISSN: 1432-1440
    Keywords: Eosinophilia-myalgia syndrome ; L-tryptophan ; Neuropathy
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Notes: Summary In October of 1989, a clustering of cases with eosinophilia lead to the identification of a new syndrome: The eosinophilia myalgia syndrome associated with the use of an L-tryptophan product. Two years before the possible causal relationship between the use of L-tryptophan and the syndrome was described, we treated a patient with eosinophilia, severe neuropathy and disabling myopathy. Immunosuppressive therapy was required to treat the first flare of her disease. With reexposure to L-tryptophan, she relapsed and recovered when L-tryptophan was discontinued. Interestingly, she tolerated a third exposure to L-tryptophan without clinical or laboratory evidence for EMS
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...